Search Results

There are 9926 results for: content related to: Numerical simulation of particle dynamics in an orifice–electrode system. Application to counting and sizing by impedance measurement

  1. Analysis of micro fracture in human Haversian cortical bone under compression

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 28, Issue 9, September 2012, Pages: 974–998, J. Jonvaux, T. Hoc and É. Budyn

    Version of Record online : 2 MAY 2012, DOI: 10.1002/cnm.2478

  2. Computational modeling of vibration-induced systemic hydration of vocal folds over a range of phonation conditions

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 30, Issue 10, October 2014, Pages: 1019–1043, Pinaki Bhattacharya and Thomas Siegmund

    Version of Record online : 23 APR 2014, DOI: 10.1002/cnm.2642

  3. Numerical treatment of boundary conditions to replace lateral branches in hemodynamics

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 28, Issue 12, December 2012, Pages: 1165–1183, A. Porpora, P. Zunino, C. Vergara and M. Piccinelli

    Version of Record online : 5 JUN 2012, DOI: 10.1002/cnm.2488

  4. A physically motivated constitutive model for 3D numerical simulation of skeletal muscles

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 30, Issue 5, May 2014, Pages: 545–562, J. Weickenmeier, M. Itskov, E. Mazza and M. Jabareen

    Version of Record online : 13 JAN 2014, DOI: 10.1002/cnm.2618

  5. A finite element-based constrained mixture implementation for arterial growth, remodeling, and adaptation: Theory and numerical verification

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 29, Issue 8, August 2013, Pages: 822–849, A. Valentín, J.D. Humphrey and G.A. Holzapfel

    Version of Record online : 24 MAY 2013, DOI: 10.1002/cnm.2555

  6. An active strain electromechanical model for cardiac tissue

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 28, Issue 1, January 2012, Pages: 52–71, F. Nobile, A. Quarteroni and R. Ruiz-Baier

    Version of Record online : 3 OCT 2011, DOI: 10.1002/cnm.1468

  7. A reduced computational and geometrical framework for inverse problems in hemodynamics

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 29, Issue 7, July 2013, Pages: 741–776, Toni Lassila, Andrea Manzoni, Alfio Quarteroni and Gianluigi Rozza

    Version of Record online : 24 JUN 2013, DOI: 10.1002/cnm.2559

  8. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  9. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602

  10. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  11. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  12. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  13. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Version of Record online : 30 DEC 2011, DOI: 10.1002/mma.1583

  14. Energy-efficient beaconless geographic routing in energy harvested wireless sensor networks

    Concurrency and Computation: Practice and Experience

    Volume 25, Issue 1, January 2013, Pages: 58–84, Oswald Jumira, Riaan Wolhuter and Sherali Zeadally

    Version of Record online : 1 APR 2012, DOI: 10.1002/cpe.2838

  15. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685

  16. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Version of Record online : 20 JUN 2012, DOI: 10.1002/mma.2553

  17. Blow-up criteria of smooth solutions to the 3D Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 278–285, Yuming Qin, Xinguang Yang, Yu-Zhu Wang and Xin Liu

    Version of Record online : 29 DEC 2011, DOI: 10.1002/mma.1558

  18. Energy decay of solutions for an extensible beam equation with a weak nonlinear dissipation

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 13, 15 September 2012, Pages: 1587–1593, Jum-Ran Kang

    Version of Record online : 11 JUN 2012, DOI: 10.1002/mma.2546

  19. A stable scheme for a nonlinear, multiphase tumor growth model with an elastic membrane

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 30, Issue 7, July 2014, Pages: 726–754, Ying Chen, Steven M. Wise, Vivek B. Shenoy and John S. Lowengrub

    Version of Record online : 17 JAN 2014, DOI: 10.1002/cnm.2624

  20. Complete controllability for abstract measure differential systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 7, 10 May 2013, Pages: 807–814, Xiaojun Wan and Jitao Sun

    Version of Record online : 14 FEB 2012, DOI: 10.1002/rnc.2785